# SDR DALA2021102206565

- Difficulty date: October 21, 2021
- Submitted: October 22, 2021
- Operation: Air carrier
- Aircraft: N356NW
- Make and model: Airbus A320-212
- Aircraft serial: 818
- Aircraft time: 69,099 hours, 31,789 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3256 GUSSET LOCATED FR65-66 BETWEEN STR18R AND STR17R IS DEFORMED DENTED AND CRACKED. CORRECTIVE ACTION: REPLACED GUSSET PER A320 SRM 51-72-11, AND 51-42-11. (1991708)
